DOI QR코드

DOI QR Code

SYMMETRIC BI-(σ, τ) DERIVATIONS OF PRIME AND SEMI PRIME GAMMA RINGS

  • Ceran Sahin ;
  • Asci Mustafa
  • Published : 2006.02.01

Abstract

The purpose of this paper is to define the symmetric $bi-(\sigma,\;\tau)$ derivations on prime and semi prime Gamma rings and to prove some results concerning symmetric $bi-(\sigma,\;\tau)$derivations on prime and semi prime Gamma rings.

Keywords

derivation;prime rings;symmetric

References

  1. W. E. Barnes, On the $\Gamma$-rings of Nobusawa, Pacific J. Math. 18 (1966), no. 3, 411-422 https://doi.org/10.2140/pjm.1966.18.411
  2. H. E. Bell and W. S. Martindale, Centralizing mappings of semiprime rings, Canad. Math. Bull. 30 (1987), no. 1, 92-101 https://doi.org/10.4153/CMB-1987-014-x
  3. M. Bresar and J. Vukman, On some additive mapping in rings with involution, Aequationes Math. 38 (1989), no. 2-3, 178-185 https://doi.org/10.1007/BF01840003
  4. M. Bresar and J. Vukman, On left derivations and related mappings, Proc Amer. Math. Soc. 110 (1990), no. 1, 7-16
  5. S. Ceran and I. Ozrutk, On $\alpha$-derivation of prime rings, Studia Univ. Babes, Bolyai Math. 41 (1996), no. 1, 15-20
  6. I. N. Hernstein, Topics in ring theory, The University of Chicago Press, Chicago, Ill.-London, 1969
  7. F. J. Jing, On derivations of $\Gamma$-rings, Qufu Shifin Daxue Xuebeo Ziran Kexue Ban 13 (1987), no. 4, 159-161
  8. S. Kyuno, On prime gamma rings, Pacific J. Math. 75, (1978), no. 1, 185-190 https://doi.org/10.2140/pjm.1978.75.185
  9. M. Soyturk, The commutativity in prime gamma rings with derivation, Turkish J. Math. 18 (1994), no. 2, 149-155
  10. J. Vukman, Symmetric bi-derivations on prime and semi-prime rings, Aequa- tiones Math. 38 (1989), no. 2-3, 245-254 https://doi.org/10.1007/BF01840009
  11. Gy. Maksa, A remark on symmetric biadditive functions having nonnegative di- agonalization, Glas. Mat. Ser. III 15 (35) (1980), no. 2, 279-282
  12. Gy. Maksa, On the trace of symmmetric bi-derivations, C. R. Math. Rep. Acad. Sci. Canada 9 (1987), no. 6, 303-307

Cited by

  1. On derivations of prime and semi-prime Gamma rings vol.37, pp.2, 2017, https://doi.org/10.5269/bspm.v37i2.31658